# SDR SIMA993292

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AE
- Make and model: Saab 340B
- Aircraft serial: 340B241
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5024 - EMERGENCY FLOOR PROXIMITY LIGHTS AT ROW 3, 5 AND 11 DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHTS.  OPERATIONAL CHECK GOOD.  (M)
